# SDR DALA1304390658

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,899 hours, 33,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 06-089732-12 AD REV D ME04 OPN 0403, FOUND FOUR CRACKS INDICATED WITH LFEC.  CRACKS IN BEAR STRAP LAYER.  REPAIRED IAW EA 06-089732-12 AD REV D ME11, REF OPN 1101.
